Acta Mathematica

Über Pseudobewertungen. II: Die Pseudobewertungen eines endlichen algebraischen Zahlkörpers

Kurt Mahler

Full-text: Open access

Article information

Source
Acta Math., Volume 67 (1936), 51-80.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888147

Digital Object Identifier
doi:10.1007/BF02401738

Mathematical Reviews number (MathSciNet)
MR1555416

Zentralblatt MATH identifier
62.0098.02

Rights
1936 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Mahler, Kurt. Über Pseudobewertungen. II: Die Pseudobewertungen eines endlichen algebraischen Zahlkörpers. Acta Math. 67 (1936), 51--80. doi:10.1007/BF02401738. https://projecteuclid.org/euclid.acta/1485888147


Export citation